DRUGS-ABOUT.COM

Pharmaceutical and healthcare online databases.
Over 200,000 approved drugs and health products.


Loading
Trade name of the product:
Advil Cold and Sinus Plus
Pharmaceutical active ingredients:
  • Chlorpheniramine Maleate
  • Ibuprofen
  • Pseudoephedrine Hydrochloride
  • Available forms, composition and doses of Advil Cold and Sinus Plus:
  • Tablets; Oral; Chlorpheniramine Maleate 2 mg; Ibuprofen 200 mg; Pseudoephedrine Hydrochloride 30 mg
  • Medical categories:
  • Human:
  • Nonsteroidal antiimflammatory agents
  • Propylamine derivatives
  • Indications and usages, anatomical therapeutic chemical and diseases classification codes:
  • M01AE51 - Ibuprofen, combinations
  • R06AB54 - Chlorphenamine, combinations
  • Pharmaceutical companies: manufacturers, researchers, developers, local distributors and suppliers:
  • Pfizer
  • Wyeth
  • Find online pharmacy, drugstore, pharma or beauty shop where to order or buy Advil Cold and Sinus Plus brand or generic online:

  • Buy Advil Cold and Sinus Plus online




  • Pharmaceutical Drugs | Health Products | Sitemap | About

    Copyright © 2005-2017 Drugs-about.com. All rights reserved.